# SDR IPXA11B67452

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5877133
- Condition: Punctured
- Location: Bs 507 Lbl 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE OF OUTER FACE SHEET OF FLOOR PANEL .60 X .30, STA 507, LBL 57.  REPAIRED IAW SRM 53-00-50,  PARA 4 C.
